Published Article


Two-dimensional oscillator in time-dependent fields: comparison of some exact and approximate calculations


O. Chuluunbaatar ; A.A. Gusev ; S.I. Vinitsky ; V.L. Derbov ; A. Galtbayar and T. Zhanlav
Phys. Rev. E (3)

Published in: Physical review. E, statistical, nonlinear, and soft matter physics
Vol.: 78    Num./Issue: 1
Page No: 017702-1-017702-4
ISSN: 1539-3755
Year: Phys. Rev. E (3) / 2008


Language: rus

Total numbers of views: 496
Numbers of unique views: 245
 Record created 2011-05-25, last modified 2014-01-30



Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)